# SDR SWAA2015061240651

- Difficulty date: June 9, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 45,846 hours, 26,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Retaining Ring
- Condition: Loose
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 300432
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE AFT RIGHT FUSELAGE EXTERNAL EMERGENCY EXIT LIGHT LOOSE.   SECURED THE EMERGENCY LIGHT RETAINING RING IAW MM.
